MathSciNet Relay Station
MathSciNet bibliographic data
MR1207478 32H50 (32C30 58F11 58F23)
Bedford, Eric; Lyubich, Mikhail; Smillie, John Polynomial diffeomorphisms of ${\bf C}^2$. IV. The measure of maximal entropy and laminar currents. Invent. Math. 112 (1993), no. 1, 77–125.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement